Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 57, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2015, 8:22 PM CDT for Okfuskee County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 8:22 PM CDT (01:22 UTC)
- Expired
- Mar 31, 2015, 9:00 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Okfuskee County, OK
The radar
The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 8:46 PM CDT | HAIL 1.75 | Paden, OK | TIME IS RADAR ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
169
WUUS54 KTSA 010122
SVRTSA
OKC107-010200-
/O.NEW.KTSA.SV.W.0057.150401T0122Z-150401T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 900 PM CDT
* AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...BEARDEN...PADEN AND BOLEY.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3558 9657 3537 9625 3531 9645 3545 9645
3545 9648 3543 9649 3542 9652 3545 9655
3543 9655 3540 9653 3539 9654 3540 9658
3539 9662 3551 9663
TIME...MOT...LOC 0122Z 223DEG 16KT 3539 9660
HAIL...1.75IN
WIND...60MPH
$$2 follow-up statements
734
WWUS54 KTSA 010137
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CDT TUE MAR 31 2015
OKC107-010200-
/O.CON.KTSA.SV.W.0057.000000T0000Z-150401T0200Z/
OKFUSKEE OK-
837 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
OKFUSKEE COUNTY UNTIL 900 PM CDT...
AT 835 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
PADEN...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...BEARDEN...PADEN AND BOLEY
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 212 AND 218.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3558 9657 3537 9625 3531 9645 3545 9645
3545 9648 3543 9649 3542 9652 3545 9655
3543 9655 3540 9653 3539 9654 3540 9658
3539 9662 3551 9663
TIME...MOT...LOC 0137Z 223DEG 16KT 3543 9655
HAIL...1.75IN
WIND...60MPH
$$503
WWUS54 KTSA 010145
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE MAR 31 2015
OKC107-010200-
/O.CON.KTSA.SV.W.0057.000000T0000Z-150401T0200Z/
OKFUSKEE OK-
845 PM CDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
OKFUSKEE COUNTY UNTIL 900 PM CDT...
AT 844 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PADEN...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PADEN AND BOLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3558 9657 3547 9640 3545 9642 3545 9645
3545 9648 3543 9649 3542 9652 3545 9655
3543 9655 3540 9653 3539 9654 3540 9658
3539 9662 3551 9663
TIME...MOT...LOC 0145Z 223DEG 16KT 3546 9654
HAIL...1.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 6:24 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 31, 6:24 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 624 PM CDT TUE MAR 31 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING ACROSS SOUTHEAST OK AND WESTERN AR...WITH THE BEST CHANCES AT KMLC. THIS ACTIVITY SHOULD DECREASE AFTER 06Z. MVFR/OCCASIONAL IFR CIGS/VSBYS POSSIBLE LATER TONIGHT...WITH IMPROVING CONDITIONS AFTER 18Z ALONG WITH INCREASING SOUTH WINDS. && .PREV DISCUSSION... /ISSUED 347 PM CDT TUE MAR 31 2015/ DISCUSSION... ATMOSPHERE PRIMED FOR THUNDER LATE AFTERNOON/OVERNIGHT ..ESPECIALLY SOUTH OF I40. NEAR DOUBLE DIGIT NEGATIVE LI LATE AFTERNOON. HR3 BRINGS SECOND THUNDER CLUSTER LATE EVENING/OVERNIGHT. POPS RAISED ESP SOUTH TONIGHT. HAIL PARAMETERS PARTICULARLY ROBUST. WESTERLY STEERING FLOW BRINGS H500 WAVE MIGRATING FROM SOUTHWEST STATES DIRECTLY OVER OUR REGION WEDNESDAY. NEXT WAVE AND ASSOCIATED COOL FRONT AFFECTS OUR REGION THURSDAY AND THURSDAY NIGHT. APPEARS COOL FRONT WILL ENTER FORECAST AREA THURSDAY. FRONT STRETCHES OUT WEST TO EAST ACROSS THE AREA THURSDAY NIGHT BEFORE FINALLY PULLING AWAY FRIDAY. ALL THIS RESULTS IN AN UNSETTLED WETTER THAN NORMAL PERIOD THROUGH FRIDAY. MOST POTENT STORMS... AFTER THIS EVENING... PROBABLY THURSDAY WITH THE COLD FRONT. DRY FROM FRIDAY NOON THROUGH ABOUT SUNDAY NOON AS H500 MOVES ACROSS SOUTHERN PLAINS. ANOTHER CHANCE OF PRECIP LATE SUNDAY INTO MONDAY WITH RETURNING MOISTURE ON LOW LEVEL SOUTHERLY FLOW. && .PRELIMINARY POINT TEMPS/POPS... TUL 59 82 65 82 / 20 20 20 50 FSM 59 78 61 81 / 60 40 20 30 MLC 63 80 67 81 / 60 30 20 30 BVO 51 82 62 79 / 10 20 20 60 FYV 50 74 60 75 / 20 30 20 30 BYV 52 74 60 76 / 10 30 20 30 MKO 58 77 63 78 / 50 30 20 40 MIO 55 79 64 75 / 0 30 20 50 F10 59 79 65 81 / 60 30 20 30 HHW 61 77 63 80 / 60 50 30 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Mar 31, 4:50 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE MAR 31 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
450 PM CDT TUE MAR 31 2015
...SEVERE THUNDERSTORMS EXPECTED THIS EVENING ACROSS SOUTHEAST OKLAHOMA
AND WEST-CENTRAL ARKANSAS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS EVENING INTO TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...LOCATIONS MAINLY SOUTH OF INTERSTATE 40.
ONSET...LATE AFTERNOON/EARLY EVENING
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...LOCATIONS MAINLY SOUTH OF INTERSTATE 40.
ONSET...LATE AFTERNOON/EARLY EVENING.
FIRE WEATHER DANGER.
RISK...ELEVATED.
AREA...LOCATIONS NORTHWEST OF INTERSTATE 44.
ONSET...ONGOING.
DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST OKLAHOMA AND WEST-
CENTRAL ARKANSAS IN THE VICINITY OF A WEAK SURFACE BOUNDARY. THE AIR MASS
ACROSS THE REGION IN VERY UNSTABLE WITH ADEQUATE SHEAR TO PRODUCE SUPERCELLS
CAPABLE OF PRODUCING VERY LARGE HAIL AND WIND GUSTS TO AROUND 70 MPH.
ADDITIONALLY...A LIMITED TORNADO RISK WILL ACCOMPANY STORMS THAT DEVELOP
THIS AFTERNOON AND EARLY EVENING AS SHEAR AND INSTABILITY WILL BE
MAXIMIZED DURING THIS TIME FRAME.
THERE IS ALSO THE INCREASING POTENTIAL FOR A THUNDERSTORM COMPLEX TO
DEVELOPS ACROSS WESTERN OKLAHOMA THIS EVENING AND MOVE INTO EASTERN OKLAHOMA
AS WE MOVE INTO THE LATE NIGHT HOURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
STRONG INSTABILITY WILL AGAIN DEVELOP WEDNESDAY AND SUPPORT
A LIMITED RISK OF SEVERE STORMS...HOWEVER LESS WIND SHEAR WILL
LOWER THE MAGNITUDE OF SEVERE WEATHER POTENTIAL.
A STRONGER STORM SYSTEM WILL SWEEP THROUGH THE PLAINS LATE
THURSDAY INTO FRIDAY...WITH AN ASSOCIATED COLD FRONT PASSING
THROUGH THE REGION. STORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF
THE FRONT ALONG WITH WITH CONDITIONS SUPPORTIVE OF SEVERE
WEATHER. A BRIEF PERIOD OF DRY AND COOLER CONDITIONS RETURN FOR
SATURDAY INTO SUNDAY. HOWEVER...THUNDERSTORM CHANCES RETURN BY
LATE SUNDAY INTO MONDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Mar 31, 6:03 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT TUE MAR 31 2015
OKZ074>076-312330-
HASKELL OK-LATIMER OK-LE FLORE OK-
603 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER
AT 603 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
FANSHAWE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SUMMERFIELD...FANSHAWE...HOWE...
WISTER AND LAKE WISTER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3504 9460 3483 9469 3497 9507 3514 9499
TIME...MOT...LOC 2303Z 291DEG 16KT 3502 9492Local storm report, Mar 31, 6:12 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 8 NE RED OAK 35.03N 94.98W
03/31/2015 E1.00 INCH LATIMER OK TRAINED SPOTTER
&&
RJSSpecial weather statement, Mar 31, 7:56 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
756 PM CDT TUE MAR 31 2015
OKZ070-073>075-010145-
HASKELL OK-LATIMER OK-MUSKOGEE OK-PITTSBURG OK-
756 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE
AT 756 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF ENTERPRISE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...LEQUIRE...LEWISVILLE...
KINTA...ENTERPRISE...WHITEFIELD...QUINTON AND BRIARTOWN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3535 9507 3499 9508 3504 9547 3527 9545
TIME...MOT...LOC 0056Z 265DEG 14KT 3518 9541The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:56 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Mar 31, 8:42 PM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 38 min |
| Mar 31, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| Mar 31, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| Mar 31, 10:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 49 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Mar 31, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 49 min |
| Mar 31, 10:52 PM CDT | Areal Flood Advisory | TSA | McIntosh | 113 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Mar 31, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 31, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 39 min |
| Mar 31, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 27 min |
| Apr 1, 1:08 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Apr 1, 1:58 AM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 2:07 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 1, 2:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Apr 1, 2:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Apr 1, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| Apr 1, 2:43 AM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| Apr 1, 2:54 AM CDT | Special Weather Statement | TSA | Creek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 51 min |
| Apr 1, 3:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Apr 1, 3:23 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 1, 3:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Apr 1, 3:31 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 29 min |
| Apr 1, 4:12 AM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Wagoner | 48 min |
| Apr 1, 4:21 AM CDT | Special Weather Statement | TSA | Wagoner | 39 min |
| Apr 1, 12:10 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Apr 1, 5:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.